Change search
Refine search result
1 - 7 of 7
CiteExportLink to result list
Permanent link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Rows per page
  • 5
  • 10
  • 20
  • 50
  • 100
  • 250
Sort
  • Standard (Relevance)
  • Author A-Ö
  • Author Ö-A
  • Title A-Ö
  • Title Ö-A
  • Publication type A-Ö
  • Publication type Ö-A
  • Issued (Oldest first)
  • Issued (Newest first)
  • Created (Oldest first)
  • Created (Newest first)
  • Last updated (Oldest first)
  • Last updated (Newest first)
  • Disputation date (earliest first)
  • Disputation date (latest first)
  • Standard (Relevance)
  • Author A-Ö
  • Author Ö-A
  • Title A-Ö
  • Title Ö-A
  • Publication type A-Ö
  • Publication type Ö-A
  • Issued (Oldest first)
  • Issued (Newest first)
  • Created (Oldest first)
  • Created (Newest first)
  • Last updated (Oldest first)
  • Last updated (Newest first)
  • Disputation date (earliest first)
  • Disputation date (latest first)
Select
The maximal number of hits you can export is 250. When you want to export more records please use the Create feeds function.
  • 1.
    Astashkin, S.V.
    et al.
    Department of Mathematics, Samara State University.
    Maligranda, Lech
    Luleå University of Technology, Department of Engineering Sciences and Mathematics, Mathematical Science.
    Semenov, E.M.
    Department of Mathematics, Voronezh State University.
    On complementability of subspaces generated by contractions and shifts of functions2002In: Doklady. Mathematics, ISSN 1064-5624, E-ISSN 1531-8362, Vol. 66, no 3, p. 390-392Article in journal (Refereed)
  • 2.
    Berezhnoi, E. I.
    et al.
    Yaroslavl State University.
    Maligranda, Lech
    Luleå University of Technology, Department of Engineering Sciences and Mathematics, Mathematical Science.
    Representability of cones in weighted Lebesgue spaces and extrapolation operators on cones2006In: Doklady. Mathematics, ISSN 1064-5624, E-ISSN 1531-8362, Vol. 73, no 1, p. 59-62Article in journal (Refereed)
    Abstract [en]

    Representability of cones in weighted Lebesgue spaces and extrapolation operators on cones are discussed. Estimates of operators on some cones in spaces rather than on the entire spaces have become very popular. A reduction of estimating operators on cones to estimating them on new spaces is suggested. such reduction makes it possible to apply the whole apparatus developed for obtaining exact estimates on weith Lebesgue spaces to obtain exact estimates of operators on cones. Using the reduction, it is proved that a new extrapolation theorem for a certain class of operator defined on cones in Lebesgue spaces.

  • 3.
    Gadyl'shin, Rustem
    et al.
    Bashkirsky Pedagogik University.
    Koroleva, Yulia
    Chechkin, Gregory
    Moscow Lomonosov State University.
    On the Eigenvalue of the Laplace Operator in a Domain Perforated Along the Boundary2010In: Doklady. Mathematics, ISSN 1064-5624, E-ISSN 1531-8362, Vol. 81, no 3, p. 337-341Article in journal (Refereed)
  • 4.
    Gogatishvili, Amiran
    et al.
    Luleå University of Technology, Department of Engineering Sciences and Mathematics, Mathematical Science.
    Persson, Lars-Erik
    Luleå University of Technology, Department of Engineering Sciences and Mathematics, Mathematical Science.
    Stepanov, Vladimir
    Luleå University of Technology, Department of Engineering Sciences and Mathematics, Mathematical Science.
    Wall, Peter
    Luleå University of Technology, Department of Engineering Sciences and Mathematics, Mathematical Science.
    On scales of equivalent conditions characterizing weighted Stieltjes inequality2012In: Doklady. Mathematics, ISSN 1064-5624, E-ISSN 1531-8362, Vol. 86, no 3, p. 738-739Article in journal (Refereed)
  • 5.
    Stepanov, Vladimir D.
    et al.
    Computing Centre, Russian Academy of Sciences, Far-Eastern Branch, Khabarovsk.
    Persson, Lars-Erik
    Luleå University of Technology, Department of Engineering Sciences and Mathematics, Mathematical Science.
    On weighted integral inequalities with the geometric average2001In: Doklady. Mathematics, ISSN 1064-5624, E-ISSN 1531-8362, Vol. 63, no 2, p. 201-202Article in journal (Refereed)
  • 6.
    Stepanov, Vladimir
    et al.
    Peoples' Friendship University of Russia.
    Persson, Lars-Erik
    Luleå University of Technology, Department of Engineering Sciences and Mathematics, Mathematical Science.
    Popova, Olga V.
    Peoples' Friendship University of Russia.
    Two-sided hardy-type inequalities for monotone functions2009In: Doklady. Mathematics, ISSN 1064-5624, E-ISSN 1531-8362, Vol. 80, no 3, p. 814-817Article in journal (Refereed)
    Abstract [en]

    Two-sided Hardy-type inequalities for monotone functions are extended. The cases of positive and negative parameter values are also studied. The discrete result of theorem is extended to an arbitrary positive σ-finite Borel measure. The notation A ≪ B means that A≤ cB, where c is a constant depending only on the summation parameter. Different theorems proposed prove the new characterization of the discrete Hardy inequality.

  • 7.
    Wall, Peter
    et al.
    Luleå University of Technology, Department of Engineering Sciences and Mathematics, Mathematical Science.
    Koroleva, Yo. U
    Faculty of Mechanics and Mathematics, Moscow State University.
    Tsandzana, Afonso Fernando
    Luleå University of Technology, Department of Engineering Sciences and Mathematics, Mathematical Science.
    Fabricius, John
    Luleå University of Technology, Department of Engineering Sciences and Mathematics, Mathematical Science.
    On the effects of surface roughness in thin film flow governed by the time dependent Stokes equations2014In: Doklady. Mathematics, ISSN 1064-5624, E-ISSN 1531-8362, Vol. 90, no 1, p. 445-449Article in journal (Refereed)
1 - 7 of 7
CiteExportLink to result list
Permanent link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf